# SDR DALA1312910660

- Difficulty date: May 11, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 74,397 hours, 34,237 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 563, S27r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT STA 563, STRINGER 27R. BLENDED DAMAGE.  HFEC INSPECTED IAW PART 651-00-19.  NO CRACKS FOUND.  DAMAGE IN LIMITS ARM 53-00-01, SEC I.4, PRIMED AND PAINTED AREA.
